Manufacturer: Positif (Afive)
Trade name: Restif
Strength: Terbutaline sulphate 1.25 mg,Bromhexine hydrochloride 4mg,Guaiphenesin 50mg,Menthol 2.5 mg/5mL.
Active ingredient: Terbutaline sulphate,Bromhexine hydrochloride,Guaiphenesin,Menthol
Category: Terbutaline is a bronchodilator. Bromhexine is a mucolytic agent. Guaifenesin is a expectorants.
Pregnancy category: Terbutaline belongs to US FDA pregnancy category C. Guaiphenesin belongs to US FDA pregnancy category C.
Uses: Terbutaline is used to treat wheezing and shortness of breath from lung problems such as asthma, COPD, bronchitis and emphysema. Guaifenesin is an expectorant, which helps thin and loosen mucus in the lungs. Bromhexine is a mucolytic agent used in the treatment of respiratory disorders associated with excessive mucus such as cough.
How to use: Take Restif Syrup with or without food daily three times. Do not use household spoon to measure the dose. Use measuring spoon that comes with the medication.
Side Effects: Nausea and vomiting, stomach upset, nervousness, dizziness, headache, drowsiness
Dosage: Terbutaline Usual Adult Dose for Asthma: 5 mg orally 3 times a day. Guaifenesin Usual Adult Dose for Cough: 200 to 400 mg orally every 4 hours. Bromhexine 8 mg three times a day.
Written by: : www.healthplus24.com team
Date last updated: April 05th, 2016
Subscribe to our email newsletter.